# SDR MWEA020103

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 99196151
- Condition: Damaged
- Location: Station 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 658 FRAME HAS TWO HOLES IN INBOARD RADIUS OF FRAME BETWEEN LONGERON 17 LEFT AND 18 LEFT. --  FABRICATED AND INSTALLED RADIUS BLOCK AND CLIP.
